Alert archive / Wisconsin / Special Weather Statements in 2017

Special Weather Statement, NWS La Crosse, WI

June 12, 2017Grant County, Wisconsin

NWS La Crosse, WI issued this special weather statement at Jun 12, 2017, 7:49 PM CDT for Grant County, Wisconsin. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2017, 7:49 PM CDT (00:49 UTC)
Expired
Jun 12, 2017, 8:15 PM CDT
In force
26 min
Issued by
NWS La Crosse, WI

County Grant County, WI

The radar

The La Crosse radar (KARX), 89 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1059 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1059 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

300 
WWUS83 KARX 130049
SPSARX

Special Weather Statement
National Weather Service La Crosse WI
749 PM CDT MON JUN 12 2017

WIZ061-130115-
Grant-
749 PM CDT MON JUN 12 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GRANT COUNTY...

At 748 PM CDT, a strong thunderstorm was located near Boscobel, or 17
miles north of Lancaster, moving east at 35 mph.

Winds in excess of 30 to 40 mph and half inch hail are possible with 
this storm.

Locations impacted include...
Boscobel, Fennimore, Muscoda, Orion, Mount Ida, Hickory Grove, Blue
River, and Woodman.

LAT...LON 4296 9084 4308 9086 4309 9083 4311 9080
      4312 9074 4314 9073 4317 9069 4317 9066
      4319 9061 4320 9059 4321 9055 4320 9043
      4300 9043
TIME...MOT...LOC 0048Z 254DEG 31KT 4309 9062 

$$

CA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Jun 12, 6:38 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 12, 6:38 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
638 PM CDT Mon Jun 12 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 259 PM CDT Mon Jun 12 2017

High Impact Weather Potential: Thunderstorm chances continue through
Wednesday night, particularly tonight and again later Tuesday night
into Wednesday. Isolated severe storms can't be ruled out through
the evening and again overnight, as well as later Tuesday night
into Wednesday.

Steamy and active summertime setup across the local area at the
moment, with a frontal boundary draped just south of the I-90
corridor, nudged slightly today by a push of high pressure and
much drier air just to the north. That boundary has been and will
remain the focus for convective potential this evening through
tonight, with an earlier MCS to our west evolving into more of a
linear system the past few hours as additional convection slowly
unzips along the front. Deep shear remains fairly week, especially
as one works southeast from a max of 30 knots into southeast MN
and central WI, but with some lower level turning/shear near the
boundary. Have had a few reports of marginal severe hail/wind the
past hour, and suspect that convection will tend to propagate
east/northeastward the next few hours, perhaps continuing to
gradually redevelop east given plentiful instability up to 3000
J/kg.  From a severe perspective, can't totally rule out
something spinning along the boundary where 0-1km shear is around
20 knots per RAP trends, but would think the overall severe risk
will gradually truncate with eastward extent. Like the past few
days, any storms will be efficient rainers with PWAT values around
2 inches and slower storm movement given the lack of flow aloft.

As discussed yesterday, still thinking our "best" shot at a little
more widespread convection may come tonight as the warm front begins
to lift back northward. Axis of moisture transport pointed directly
into the region suggests the best low level jet forcing working into
our area, with continued limited capping and elevated CAPE values in
excess of 2000 J/kg. Shear is again limited but heavy rain threat
remains through the night, though it does appear storms will
increasingly be lifting north with time as the forcing does the same.

Thereafter, looks like we really get capped off on Tuesday as much
of the area breaks into the warm sector, with 700mb temps spiking to
13-15C. Good mixing with 925mb temps around 24-26C+ suggests another
windy and very warm day, with temps potentially very close to record
territory barring any lower stratus issues, which could present
themselves at some point near the warm front, especially near/north
of I-94. Otherwise, will be watching what happens to our west into
Tuesday evening and night with several bouts of mainly linear
convection likely to fire over the Central Plains ahead of a
stronger upper trough swinging east out of the Rockies. Good shear
out that way suggests organized storms are likely and may well
survive their eastward jaunt in our direction Tuesday night. Some
question remains about better forcing over this way, but a low end
risk for severe storms could exist later Tuesday night but
especially on Wednesday as we may see initial convection fall apart
but then redevelop with the heating of the day as the remnants of
the cold front arrive.

.LONG TERM...(Tuesday night through Monday)
Issued at 259 PM CDT Mon Jun 12 2017

Flow pattern continues to shift from one of weak upper ridging to
more of a flat flow aloft through late week, and then potentially
more upper troughing toward the weekend. Given that shift,
confidence in the details toward Thursday-Friday remains on the
lower side, but there have been persistent hints from guidance the
past few days for a passing shortwave and cold front to bring at
least a chance for showers and storms on Friday or Friday night.
Beyond that, the overall idea of cooler conditions for the weekend
looks well trended at this time, with maybe a smaller risk for some
showers at times given cooler air aloft and some passing weaker
waves. For the moment, the thunder threat continues to look low with
limited diurnal instability as all of the deeper moisture is at
least briefly punted back southward through the mid Mississippi
Valley. In simple terms, that means lower dew points for all -
doubtful anyone will complain about that!

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 638 PM CDT Mon Jun 12 2017

After another round of strong thunderstorms this afternoon, expect
a break in activity this evening at TAF airfields with VFR
ceilings and light wind. For the overnight hours, given nearly
saturated low-levels, expect some reductions in visibility due to
mist. Will keep MVFR ceilings late tonight into Tuesday morning,
although now confidence is not as high given some differing model
solutions. If lower ceilings develop, they should lift back above
3000 ft agl by 13.17Z. Light and variable wind through tonight
will increase somewhat and shift to the southeast on Tuesday,
gusting at times into the mid 20 kt range at KRST.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...Rogers
Hazardous weather outlook, Jun 12, 7:40 PM CDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
740 PM CDT Mon Jun 12 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-140045-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
740 PM CDT Mon Jun 12 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are possible through tonight. The severe
threat has ended, but periods of locally heavy rainfall may still
occur.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance for thunderstorms Tuesday morning before a brief
break in the afternoon. Then, thunderstorm chances continue
Tuesday night through Wednesday. A few of these storms could be
severe, with damaging winds and large hail the main threats.

Temperatures along and southwest of Interstate 94 are expected to
climb into the upper 80s to mid 90s Tuesday afternoon. Heat
indices in the river valleys and across much of northeast Iowa
look to climb into the 95 to 100 range. Be alert to the heat if
spending extended time outdoors Tuesday afternoon.

More thunderstorms are possible Thursday through Saturday. At this
time the risk of severe weather with any of these storms looks low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Rogers/Lawrence

In the hours before

Local storm report, Jun 12, 5:26 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
526 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND GST     VOLK FIELD              43.93N 90.27W
06/12/2017  M54 MPH          JUNEAU             WI   ASOS

&&

DAS
Local storm report, Jun 12, 5:33 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     3 NNW FRENCHVILLE       44.19N 91.35W
06/12/2017                   TREMPEALEAU        WI   PUBLIC

            LARGE TREE LIMBS DOWN AND SOME TREES
            UPROOTED. LARGEST TREE APPROXIMATELY 20
            INCHES IN DIAMETER. TIME ESTIMATED FROM
            RADAR.

&&

CJA
Special weather statement, Jun 12, 5:52 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service La Crosse WI
552 PM CDT MON JUN 12 2017

IAZ029-030-WIZ061-122345-
Clayton-Fayette-Grant-
552 PM CDT MON JUN 12 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHEAST
IOWA AND FAR SOUTHWEST WISCONSIN...

At 547 PM CDT, a line of strong thunderstorms was moving southeast
through portions of northeast Iowa and southwest Wisconsin.

Winds in excess of 30 to 40 mph will occur prior to the storms
arriving. Heavy rainfall rates and frequent lightning will accompany
the storms.

Locations impacted through 730 pm include...
Platteville, Oelwein, Lancaster, Guttenberg, Elkader, Fennimore, Cuba
City, Strawberry Point, Hazel Green, Dickeyville, Cassville,
Edgewood, Garnavillo, Bloomington, Maynard, Arlington, Volga,
Stanley, Preston and Georgetown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4264 9071 4268 9090 4265 9090 4264 9208
      4275 9208 4309 9043 4251 9043 4251 9064
TIME...MOT...LOC 2247Z 240DEG 49KT 4266 9196

DAB
Local storm report, Jun 12, 6:24 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
624 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     1 SSW ROCHESTER         44.00N 92.48W
06/12/2017  E50 MPH          OLMSTED            MN   BROADCAST MEDIA

            ESTIMATED 50 MPH GUST.

0220 PM     TSTM WND GST     1 SSW ROCHESTER         44.00N 92.48W
06/12/2017  E50 MPH          OLMSTED            MN   BROADCAST MEDIA

            ESTIMATED 50 MPH GUST.

0222 PM     TSTM WND GST     3 NE ROCHESTER          44.05N 92.43W
06/12/2017  M62 MPH          OLMSTED            MN   BROADCAST MEDIA

            MEASURED NEAR CENTURY HIGH SCHOOL.

0222 PM     TSTM WND GST     4 NE ROCHESTER          44.05N 92.43W
06/12/2017  M62 MPH          OLMSTED            MN   BROADCAST MEDIA

            MEASURED NEAR CENTURY HIGH SCHOOL.

0225 PM     TSTM WND GST     4 N STEWARTVILLE        43.91N 92.50W
06/12/2017  M48 MPH          OLMSTED            MN   ASOS

            ASOS STATION RST, ROCHESTER INTERNATIONAL
            AIRPORT.

0225 PM     TSTM WND GST     4 N STEWARTVILLE        43.91N 92.50W
06/12/2017  M48 MPH          OLMSTED            MN   ASOS

            ASOS STATION RST, ROCHESTER INTERNATIONAL
            AIRPORT.

0228 PM     TSTM WND DMG     2 SSE DOUGLAS           44.08N 92.55W
06/12/2017                   OLMSTED            MN   BROADCAST MEDIA

            NINE INCH TREE UPROOTED.

0240 PM     HAIL             CHATFIELD               43.84N 92.19W
06/12/2017  E1.00 INCH       FILLMORE           MN   PUBLIC

            RELAY VIA BROADCAST MEDIA. GUST 50 MPH.

0244 PM     TSTM WND GST     PLAINVIEW               44.17N 92.17W
06/12/2017  M42 MPH          WABASHA            MN   EMERGENCY MNGR

0244 PM     TSTM WND GST     PLAINVIEW               44.17N 92.17W
06/12/2017  M42 MPH          WABASHA            MN   EMERGENCY MNGR

0245 PM     HAIL             CHATFIELD               43.84N 92.19W
06/12/2017  E0.88 INCH       FILLMORE           MN   AMATEUR RADIO

0253 PM     TSTM WND GST     2 NW CARIMONA           43.68N 92.18W
06/12/2017  M43 MPH          FILLMORE           MN   AWOS

            AWOS STATION FKA, PRESTON AIRPORT.

0253 PM     TSTM WND GST     2 NW CARIMONA           43.68N 92.18W
06/12/2017  M43 MPH          FILLMORE           MN   AWOS

            AWOS STATION FKA, PRESTON AIRPORT.

0313 PM     TSTM WND GST     1 N GOODVIEW            44.08N 91.71W
06/12/2017  M35 MPH          WINONA             MN   AWOS

            AWOS STATION ONA, WINONA MUNICIPAL AIRPORT.

0313 PM     TSTM WND GST     1 N GOODVIEW            44.08N 91.71W
06/12/2017  M35 MPH          WINONA             MN   AWOS

            AWOS STATION ONA, WINONA MUNICIPAL AIRPORT.

0315 PM     TSTM WND GST     BUFFALO                 44.23N 91.86W
06/12/2017  E53 MPH          BUFFALO            WI   AMATEUR RADIO

            CORRECTION TO EARLIER 40 MPH GUST.

0315 PM     TSTM WND GST     BUFFALO                 44.24N 91.86W
06/12/2017  E40 MPH          BUFFALO            WI   AMATEUR RADIO

0315 PM     TSTM WND GST     BUFFALO                 44.23N 91.86W
06/12/2017  E53 MPH          BUFFALO            WI   AMATEUR RADIO

            CORRECTION TO EARLIER 40 MPH GUST.

0315 PM     TSTM WND GST     1 N BUFFALO             44.24N 91.86W
06/12/2017  E40 MPH          BUFFALO            WI   AMATEUR RADIO

0335 PM     TSTM WND GST     1 E RIDGEWAY            43.91N 91.54W
06/12/2017  M56 MPH          WINONA             MN   MESONET

            MESONET STATION MN012, 1 E RIDGEWAY.

0335 PM     TSTM WND GST     1 ESE RIDGEWAY          43.91N 91.54W
06/12/2017  M56 MPH          WINONA             MN   MESONET

            MESONET STATION MN012, 1 E RIDGEWAY.

0348 PM     TSTM WND GST     ARCADIA                 44.25N 91.49W
06/12/2017  E55 MPH          TREMPEALEAU        WI   TRAINED SPOTTER

            SMALL TREE LIMBS BROKEN.

0350 PM     TSTM WND GST     2 WSW LA CRESCENT       43.81N 91.35W
06/12/2017  E50 MPH          HOUSTON            MN   AMATEUR RADIO

0350 PM     TSTM WND DMG     GALESVILLE              44.08N 91.35W
06/12/2017                   TREMPEALEAU        WI   BROADCAST MEDIA

            REPORT OF TREE DAMAGE FROM GALESVILLE TO
            ETTRICK.

0350 PM     TSTM WND DMG     1 SE GALESVILLE         44.08N 91.35W
06/12/2017                   TREMPEALEAU        WI   BROADCAST MEDIA

            REPORT OF TREE DAMAGE FROM GALESVILLE TO
            ETTRICK.

0350 PM     TSTM WND GST     2 WSW LA CRESCENT       43.81N 91.35W
06/12/2017  E50 MPH          HOUSTON            MN   AMATEUR RADIO

0351 PM     TSTM WND DMG     3 S ARCADIA             44.22N 91.49W
06/12/2017                   TREMPEALEAU        WI   PUBLIC

            TREE DOWN.

0351 PM     TSTM WND DMG     2 S ARCADIA             44.22N 91.49W
06/12/2017                   TREMPEALEAU        WI   PUBLIC

            TREE DOWN.

0354 PM     TSTM WND DMG     3 NNW FRENCHVILLE       44.19N 91.35W
06/12/2017                   TREMPEALEAU        WI   PUBLIC

            LARGE TREE LIMBS DOWN AND SOME TREES
            UPROOTED. LARGEST TREE APPROXIMATELY 20
            INCHES IN DIAMETER. TIME ESTIMATED FROM
            RADAR.

0354 PM     TSTM WND DMG     3 NNW FRENCHVILLE       44.19N 91.35W
06/12/2017                   TREMPEALEAU        WI   PUBLIC

            LARGE TREE LIMBS DOWN AND SOME TREES
            UPROOTED. LARGEST TREE APPROXIMATELY 20
            INCHES IN DIAMETER. TIME ESTIMATED FROM
            RADAR.

0354 PM     TSTM WND GST     1 N FRENCH ISLAND       43.88N 91.26W
06/12/2017  M45 MPH          LA CROSSE          WI   ASOS

            ASOS STATION LSE, LA CROSSE REGIONAL
            AIRPORT.

0354 PM     TSTM WND GST     1 NNE FRENCH ISLAND     43.88N 91.26W
06/12/2017  M45 MPH          LA CROSSE          WI   ASOS

            ASOS STATION LSE, LA CROSSE REGIONAL
            AIRPORT.

0400 PM     TSTM WND DMG     2 S LA CROSSE           43.80N 91.24W
06/12/2017                   LA CROSSE          WI   LAW ENFORCEMENT

            REPORTS OF TREES/POWER LINES DOWN IN SOUTH
            LA CROSSE.

0415 PM     TSTM WND GST     3 W SAINT JOSEPH        43.78N 91.10W
06/12/2017  M51 MPH          LA CROSSE          WI   MESONET

            MESONET STATION C4143, 3 W SAINT JOSEPH.

0415 PM     TSTM WND GST     3 W SAINT JOSEPH        43.78N 91.10W
06/12/2017  M51 MPH          LA CROSSE          WI   MESONET

            MESONET STATION C4143, 3 W SAINT JOSEPH.

0435 PM     TSTM WND GST     2 NNW VIROQUA           43.58N 90.90W
06/12/2017  M37 MPH          VERNON             WI   AWOS

            AWOS STATION Y51, VIROQUA MUNICIPAL AIRPORT.

0435 PM     TSTM WND GST     2 NNW VIROQUA           43.58N 90.90W
06/12/2017  M37 MPH          VERNON             WI   AWOS

            AWOS STATION Y51, VIROQUA MUNICIPAL AIRPORT.

0440 PM     TSTM WND DMG     4 ESE IRVING            44.17N 90.82W
06/12/2017                   JACKSON            WI   LAW ENFORCEMENT

            TREES DOWN NEAR HIGHWAY 0 AND 27. NEAR
            SHAMROCK.

0440 PM     TSTM WND DMG     4 ESE IRVING            44.17N 90.82W
06/12/2017                   JACKSON            WI   LAW ENFORCEMENT

            TREES DOWN NEAR HIGHWAY 0 AND 27. NEAR
            SHAMROCK.

0440 PM     TSTM WND DMG     4 ESE IRVING            44.17N 90.82W
06/12/2017                   JACKSON            WI   LAW ENFORCEMENT

            POWER LINES DOWN.

0440 PM     TSTM WND DMG     4 ESE IRVING            44.17N 90.82W
06/12/2017                   JACKSON            WI   LAW ENFORCEMENT

            POWER LINES DOWN.

0447 PM     TSTM WND GST     3 NNE CATARACT          44.12N 90.82W
06/12/2017  E50 MPH          MONROE             WI   PUBLIC

0447 PM     TSTM WND GST     3 NNE CATARACT          44.12N 90.82W
06/12/2017  E50 MPH          MONROE             WI   PUBLIC

0448 PM     FLOOD            1 SW LA CROSSE          43.81N 91.25W
06/12/2017                   LA CROSSE          WI   NWS EMPLOYEE

            HEAVY RAIN HAS INTERSECTION OF CASS STREET
            AND 20TH STREET UNDER WATER.

0455 PM     NON-TSTM WND GST 2 NNE CAMP DOUGLAS      43.94N 90.25W
06/12/2017  M39 MPH          JUNEAU             WI   ASOS

            ASOS STATION VOK, VOLK FIELD.

0455 PM     NON-TSTM WND GST 2 NNE CAMP DOUGLAS      43.94N 90.25W
06/12/2017  M39 MPH          JUNEAU             WI   ASOS

            ASOS STATION VOK, VOLK FIELD.

0455 PM     TSTM WND GST     2 NNE CAMP DOUGLAS      43.94N 90.25W
06/12/2017  M39 MPH          JUNEAU             WI   ASOS

            ASOS STATION VOK, VOLK FIELD. CORRECTION.

0455 PM     TSTM WND GST     2 NNE CAMP DOUGLAS      43.94N 90.25W
06/12/2017  M39 MPH          JUNEAU             WI   ASOS

            ASOS STATION VOK, VOLK FIELD. CORRECTION.

0502 PM     HAIL             1 N CAMP DOUGLAS        43.93N 90.27W
06/12/2017  M0.50 INCH       JUNEAU             WI   ASOS

0512 PM     TSTM WND GST     1 N CAMP DOUGLAS        43.93N 90.27W
06/12/2017  M54 MPH          JUNEAU             WI   ASOS

0551 PM     HEAVY RAIN       HAYFIELD                43.89N 92.84W
06/12/2017  E3.25 INCH       DODGE              MN   PUBLIC

            VIA SOCIAL MEDIA.

&&
Special weather statement, Jun 12, 7:03 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service La Crosse WI
703 PM CDT MON JUN 12 2017

IAZ029-030-130045-
Clayton-Fayette-
703 PM CDT MON JUN 12 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLAYTON AND FAYETTE
COUNTIES...

At 702 PM CDT, a strong thunderstorm was located near Farmersburg, or
8 miles southwest of Prairie Du Chien, moving northeast at 45 mph.

Winds in excess of 30 to 40 mph and pea size hail are possible with
this storm.

Locations impacted include...
Oelwein, West Union, Elkader, Monona, Fayette, McGregor, Garnavillo,
Elgin, Clermont, Maynard, Arlington, Marquette, Farmersburg, Volga,
Luana, and Wadena.

LAT...LON 4287 9208 4308 9146 4308 9118 4298 9116
      4296 9114 4294 9115 4291 9114 4290 9113
      4288 9110 4286 9110 4271 9161 4264 9208
TIME...MOT...LOC 0002Z 238DEG 41KT 4299 9130

CA
Special weather statement, Jun 12, 7:49 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service La Crosse WI
749 PM CDT MON JUN 12 2017

WIZ061-130115-
Grant-
749 PM CDT MON JUN 12 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GRANT COUNTY...

At 748 PM CDT, a strong thunderstorm was located near Boscobel, or 17
miles north of Lancaster, moving east at 35 mph.

Winds in excess of 30 to 40 mph and half inch hail are possible with
this storm.

Locations impacted include...
Boscobel, Fennimore, Muscoda, Orion, Mount Ida, Hickory Grove, Blue
River, and Woodman.

LAT...LON 4296 9084 4308 9086 4309 9083 4311 9080
      4312 9074 4314 9073 4317 9069 4317 9066
      4319 9061 4320 9059 4321 9055 4320 9043
      4300 9043
TIME...MOT...LOC 0048Z 254DEG 31KT 4309 9062

CA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:19 PM CDTRiver Flood WarningARXBuffalo, Trempealeau6 days
Jun 13, 9:25 AM CDTSpecial Weather StatementARXClark35 min
Jun 12, 7:03 PM CDTSpecial Weather StatementARXClayton, Fayette42 min

Nearby

Special Weather Statements in Wisconsin, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.